# SDR FDEA202111172870

- Difficulty date: November 17, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 88,676 hours, 22,905 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: AFA00433
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT LOWER CENTER CARGO COMPARTMENT STATION 1701,   X =  24 FLOOR BEAM . EXISTING REPAIR AT LOWER CENTER CARGO COMPARTMENT STATION 1701, X =  24 FLOOR   BEAM EVALUATED AND FOUND NOT REPAIRED IAW SRM 53-00-00-2R FIGURE 203. EXISTING   FLOOR BEAM ASSEMBLY AFA0043-3 REMOVED AND REPLACED WITH REWORKED FLOOR BEAM   ASSEMBLY IAW SRM 51-31-01-OG AND DOUGLAS DRAWING AFA0043 REVISION Y.                               EO 1-5100-7-5001B6 PART 1 TITLE : STRUCTURES - REPAIR CATALOG - MD-11 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
